# SDR 95FDEA01225

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3063
- Condition: Puncture
- Location: Nr 3 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE PUNCTURE AT RIVET LOCATION ON NR 3 CARGO DOOR INTERNAL SKIN, BS 1138 WL 169 RBL 86.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX SRM 52-00-3.
